Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 150, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 26, 2012, 5:30 PM EDT for 11 counties in Pennsylvania. It was in force for 60 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 5:30 PM EDT (21:30 UTC)
- Expired
- Jul 26, 2012, 6:30 PM EDT
- In force
- 60 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Cumberland County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Mifflin County, PA, Perry County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 120 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 5:37 PM EDT | TSTM WND DMG | Westmont, PA | LARGE TREE LIMBS REPORTED DOWN. |
| Jul 26, 6:08 PM EDT | TSTM WND DMG | Woodbury, PA | TREES DOWN ACROSS NORTHERN BEDFORD COUNTY. |
| Jul 26, 6:10 PM EDT | TSTM WND DMG | Windber, PA | TREES AND WIRES REPORTED DOWN ACROSS NORTHERN SOMERSET COUNTY. |
| Jul 26, 6:15 PM EDT | TSTM WND DMG | New Paris, PA | TREES DOWN. |
| Jul 26, 6:20 PM EDT | TSTM WND DMG | Seven Springs, PA | NUMEROUS TREES DOWN. |
| Jul 26, 6:27 PM EDT | TSTM WND DMG | Confluence, PA | TREES DOWN ON WIRES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2136 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
968
WUUS51 KCTP 262130
SVRCTP
PAC009-013-021-041-055-057-061-067-087-099-111-262230-
/O.NEW.KCTP.SV.W.0150.120726T2130Z-120726T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
530 PM EDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 630 PM EDT
* AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
COLVER TO BROWNSTOWN TO OHIOPYLE...MOVING EAST AT 75 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.
* LOCATIONS IN THE WARNING INCLUDE...
SOUTH FORK AND SIDMAN...
HORSESHOE CURVE AND ALTOONA...
CANOE CREEK STATE PARK AND SKI GAP...
WILLIAMSBURG AND ROYER...
MARTINSBURG AND ENTRIKEN...
RAYSTOWN DAM AND HUNTINGDON...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 217...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-99 BETWEEN MILE MARKERS 0 AND 37.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 11...ROUTE 22...ROUTE 22/522...ROUTE 30...ROUTE
40...ROUTE 219...ROUTE 220...ROUTE 422...ROUTE 522...STATE ROAD 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE IN WESTERN PENNSYLVANIA. DO NOT STAY OUTDOORS.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3972 7919 3974 7940 3981 7937 3985 7942
3990 7941 4009 7926 4012 7921 4013 7918
4036 7900 4049 7893 4061 7878 4036 7709
4015 7739 3971 7791
TIME...MOT...LOC 2129Z 280DEG 65KT 4052 7870 4036 7892
3984 7952
$$
FORECASTER: JC/RHGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:46 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 26, 3:46 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 346 PM EDT THU JUL 26 2012 .SYNOPSIS... HOT AND HUMID CONDITIONS TODAY WILL BE TRIMMED BY THE PASSAGE OF A COLD FRONT TONIGHT. THE APPROACHING COLD FRONT WILL COMBINE WITH HIGH INSTABILITY...RICH LEVEL MOISTURE... AND MODERATELY STRONG MID-LEVEL WINDS TO PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIDESPREAD DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY TONIGHT. A TROUGH OF LOW PRESSURE AND COLDER AIR ALOFT WILL BRING NEAR NORMAL TEMPS FOR FRIDAY AND SATURDAY WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SEVERE THUNDERSTORM WATCH 524 REMAINS IN EFFECT UNTIL 8PM. LINE OF SVR TSRA WITH MULTIPLE EMBEDDED BOWS AND A FEW SUPERCELLS CONTINUES TO PLOW ACROSS NCENT AND NWRN PA ATTM WITH WIDESPREAD WIND DAMAGE AND LIKELY POWER OUTAGES. EXPECT THIS LINE TO MAINTAIN OR INCREASE IN INTENSITY AS IT MOVES THROUGH THE VERY UNSTABLE AIRMASS AND RATHER HIGH SHEAR ACROSS THE REST OF THE REGION LATE TODAY AND THIS EVENING. THE BEST CHC FOR A TORNADO WILL BE ACROSS NRN PENN WHERE LEFTOVER BOUNDARIES FROM EARLIER CONVECTION AND MORE PERSISTENT CLOUD COVER HAS KEPT T/TD SPREADS OF 7-10F AND THEREFORE LOWER LCL HEIGHTS. STRONGEST...WSWRLY 0-1KM SHEAR OF 20-25 KTS WILL STAY FOCUSED ACROSS THE NRN MTNS BETWEEN 20-22Z...AND THEN JUMPS TO OUR EASTERN ZONES EARLY THIS EVENING. IT/S THESE AREAS THAT WILL LIKELY SEE BOUNDARY INTERACTIONS /WITH EITHER PREVIOUS CONVECTION OR THE LEADING EDGE OF THE LAKE ERIE BREEZE/...AND SUPPORT DEVELOPMENT OF THE MORE INTENSE...POSSIBLY ROTATING/DISCRETE SUPERCELLS. THE EXTENSIVE SQUALL LINE/DERECHO WILL SWEEP ACROSS THE CENTRAL RIDGE AND VALLEY REGION BETWEEN 20-23Z...THEN OVER THE LWR SUSQ VALLEY EARLY THIS EVENING. ANOMALOUSLY HIGH 850 MB TEMPS OF 20-22C WILL SUPPORT TEMPS RISING A FEW MORE DEG F LATE THIS AFTERNOON ACROSS THE MID AND LOWER SUSQ VALLEY...BUT TOPPING OUT A FEW DEG F SHY OF RECORD HIGHS. THE COMBINATION OF THE LOWER TO MID 90 TEMPS AND RARE DEWPOINTS IN THE MID 70S WILL SUPPORT HEAT INDICES AROUND 100F INTO EARLY THIS EVENING ACROSS THE SERN THIRD OF THE CWA AHEAD OF THE SVR TSRA LINE. A HEAT ADVISORY REMAINS IN EFFECT THERE UNTIL 8 PM THIS EVENING. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... UPPER TROF AXIS/BROAD CYCLONIC FLOW REGIME IS EXPECTED TO SHIFT EWD ACRS THE OH VLY INTO THE CENTRAL APPALACHIANS ON FRIDAY. DESPITE WEAKER INSTABILITY/LOWER DEWPOINTS...THERE IS A RELATIVELY LOW THREAT FOR SCT STG TO PERHAPS SVR STORMS TO DEVELOP IN ADVANCE OF THE MID- UPPER TROF. MODEST DEEP LYR SHEAR SUGGESTS SOME LOOSELY ORGANIZED CLUSTERS MAY FORM...MAINLY OVR THE SRN 2/3RDS OF THE AREA WHERE SPC HAS DRAWN IN A D3 CATEGORICAL SEE TEXT. CONVECTIVE ACTIVITY SHOULD BE MAINLY DIURNAL IN NATURE...AND DECREASE IN CVRG WITH THE LOSS OF HEATING. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... THE EXTENDED PERIOD OF THE FORECAST WILL FEATURE A NEARLY STAGNANT LG SCALE PATTERN OVER THE LOWER 48...WITH WEAK TO MODERATE TROUGHING OVER THE ERN U.S. OPERATIONAL MODELS AGREE IN KEEPING THE CHANCE OF SHOWERS THROUGH SUNDAY WITH THE LEAD SET OF SHORTWAVES WITH SOME BRIEF DRYING DEVELOPING FOR MONDAY AS A WEAK RIDGE OF HIGH PRESSURE SLIDES OUR WAY. AS THE SFC HIGH SLIPS OFF TO OUR SE EARLY NEXT WEEK...AND THE UPPER TROF RELOADS...SHOWERS BECOME PART OF THE FORECAST ONCE AGAIN BY TUESDAY INTO MID WEEK. TEMPS FOR THE NEXT WEEK WILL BE AT OR ABOVE SEASONAL NORMALS DESPITE THE PERSISTENT WEAK TROFFING HANGING TOUGH OVER THE REGION. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... BIG CONCERN FOR THE REST OF THIS AFTN AND EVENING WILL BE THE INTENSE AND EXTENSIVE LINE OF TSRA THAT WILL PUSH RAPIDLY TO THE ESE AT 50-55 KTS ACROSS THE REGION...AHEAD OF COLD FRONT APPROACHING FROM THE GRT LKS. ALTHOUGH VFR CONDS SHOULD PREDOMINATE OVER THE SERN HALF OF THE STATE FOR THE NEXT FEW HOURS... THERE IS ALMOST A CERTAINTY OF A BRIEF 15-30 MINUTE PERIOD OF SIGNIFICANT VIS/CIG REDUCTION ACCOMPANYING THE LINE OF SVR TSRA. WESTERLY WIND GUSTS OF 40-60 KTS EXPECTED AT MANY TAF SITES FROM THIS INTENSE SQUALL LATE THIS AFTERNOON /FROM KIPT TO KUNV...KJST AND KAOO/...THEN ACROSS THE LOWER SUSQ VALLEY INVOF KMDT AND KLNS THIS EVENING. OUTLOOK... FRI...AM LOW CIGS POSSIBLE W MTNS. ISOLD PM TSRA IMPACTS POSSIBLE. SAT...AM FOG POSSIBLE. ISOLD PM TSRA IMPACTS POSSIBLE. SUN...AM FOG POSSIBLE. MON...ISOLD PM TSRA IMPACTS POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ026>028- 034>036-049>052-056-057-059-063>066. && SYNOPSIS...LAMBERT NEAR TERM...LA CORTE/LAMBERT SHORT TERM...LAMBERT LONG TERM...LA CORTE AVIATION...LAMBERT
Hazardous weather outlook, Jul 26, 1:31 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 131 PM EDT THU JUL 26 2012 PAZ004>006-010>012-017>019-024-025-033-037-041-042-045-046-053-058- 271745- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- COLUMBIA-SCHUYLKILL- 131 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026>028-034>036-049>052-056-057-059-063>066-271745- HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 131 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY AFTERNOON ESPECIALLY OVER SOUTH-CENTRAL PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 26, 4:33 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG GRAMPIAN 40.96N 78.61W
07/26/2012 CLEARFIELD PA STORM CHASER
TREES AND WIRES DOWN NEAR GRAMPIAN.
0426 PM TSTM WND DMG 6 N TROUT RUN 41.48N 77.08W
07/26/2012 LYCOMING PA PUBLIC
TREES DOWN ACROSS ROUTE 14.
&&
EVENT NUMBER CTP1200301 CTP1200302
COLBERTLocal storm report, Jul 26, 4:45 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
445 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG LINDEN 41.23N 77.14W
07/26/2012 LYCOMING PA TRAINED SPOTTER
NUMEROUS LARGE TREE LIMBS REPORTED DOWN NEAR LINDEN.
&&
EVENT NUMBER CTP1200303
EVANEGOLocal storm report, Jul 26, 4:58 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
458 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG MUNCY 41.20N 76.79W
07/26/2012 LYCOMING PA TRAINED SPOTTER
DOOR RIPPED OFF OF HOUSE ON MAIN STREET IN MUNCY.
&&
EVENT NUMBER CTP1200304
EVANEGOLocal storm report, Jul 26, 5:05 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG GATESBURG 40.74N 78.01W
07/26/2012 CENTRE PA NWS EMPLOYEE
LARGE TREE LIMBS AND SMALL TREES DOWN.
&&
EVENT NUMBER CTP1200305
EVANEGOLocal storm report, Jul 26, 5:17 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
517 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/26/2012 LYCOMING PA TRAINED SPOTTER
ROOF BLOWN OFF A BUILDING AT PENN COLLEGE.
0500 PM HAIL ORANGEVILLE 41.08N 76.41W
07/26/2012 M0.70 INCH COLUMBIA PA PUBLIC
DIME-SIZED HAIL IN ORANGEVILLE.
&&
EVENT NUMBER CTP1200307 CTP1200306
EVANEGOLocal storm report, Jul 26, 5:20 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
520 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND GST LOCK HAVEN 41.14N 77.45W
07/26/2012 M64 MPH CLINTON PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1200308
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 4:04 AM EDT | Special Weather Statement | CTP | McKean | 26 min |
| Jul 26, 4:26 AM EDT | Special Weather Statement | CTP | McKean, Warren | 49 min |
| Jul 26, 5:03 AM EDT | Special Weather Statement | CTP | Bedford, Blair, Cambria, Somerset | 72 min |
| Jul 26, 5:10 AM EDT | Special Weather Statement | CTP | Clearfield | 35 min |
| Jul 26, 5:14 AM EDT | Special Weather Statement | CTP | McKean, Potter, Warren | 31 min |
| Jul 26, 5:43 AM EDT | Special Weather Statement | CTP | Centre, Clearfield | 32 min |
| Jul 26, 5:46 AM EDT | Special Weather Statement | CTP | Cameron, Elk, Potter, Tioga | 29 min |
| Jul 26, 6:29 AM EDT | Special Weather Statement | CTP | Clinton, Lycoming, Montour, Union | 46 min |
| Jul 26, 6:33 AM EDT | Special Weather Statement | CTP | Franklin | 42 min |
| Jul 26, 7:29 AM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Schuylkill, Union | 61 min |
| Jul 26, 7:45 AM EDT | Special Weather Statement | CTP | Cumberland, Juniata, Perry | 60 min |
| Jul 26, 8:41 AM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Lebanon | 64 min |
| Jul 26, 1:11 PM EDT | Special Weather Statement | CTP | Warren | 64 min |
| Jul 26, 1:20 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 55 min |
| Jul 26, 1:48 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean, Potter, Warren | 72 min |
| Jul 26, 2:25 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 35 min |
| Jul 26, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, McKean and 3 more | 69 min |
| Jul 26, 2:51 PM EDT | Tornado Warning | CTP | McKean, Potter | 39 min |
| Jul 26, 3:22 PM EDT | Tornado Warning | CTP | Potter, Tioga | 53 min |
| Jul 26, 3:29 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Sullivan, Tioga | 91 min |
| Jul 26, 3:46 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Columbia, Lycoming and 6 more | 74 min |
| Jul 26, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon, Mifflin | 66 min |
| Jul 26, 4:41 PM EDT | Tornado Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 34 min |
| Jul 26, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Fulton and 5 more | 57 min |
| Jul 26, 4:53 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Northumberland, Snyder and 1 more | 67 min |
| Jul 26, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 32 min |
| Jul 26, 5:06 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Snyder, Sullivan | 84 min |
| Jul 26, 5:09 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Cumberland, Dauphin, Huntingdon, Juniata, Lancaster and 8 more | 81 min |
| Jul 26, 5:46 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 74 min |
| Jul 26, 6:04 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Perry, York | 56 min |
| Jul 26, 6:26 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more | 64 min |
| Jul 26, 6:33 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more | 57 min |
| Jul 26, 6:42 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| Jul 26, 6:56 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 49 min |
| Jul 26, 6:57 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more | 3 hr |
| Jul 26, 7:06 PM EDT | Special Weather Statement | CTP | Clearfield | 54 min |
| Jul 26, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 70 min |
| Jul 26, 7:23 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, York | 52 min |
| Jul 26, 7:46 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 59 min |
| Jul 26, 7:52 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.